Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 8, 2014, 8:04 PM EDT for Telfair County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 8:04 PM EDT (00:04 UTC)
- Expired
- Jun 8, 2014, 8:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Telfair County, GA
The radar
The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1143 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
118
WWUS82 KFFC 090004
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT SUN JUN 8 2014
GAZ110-111-090030-
804 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER AND TELFAIR COUNTIES UNTIL 830 PM EDT...
AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WORKMORE TO 7 MILES SOUTHWEST OF CHINA
HILL...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER AND TELFAIR COUNTIES THROUGH 830 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WORKMORE...CHINA
HILL...TOWNS...JACKSONVILLE...SPRING HILL...HORSE CREEK WMA AND
LUMBER CITY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3180 8309 3180 8314 3184 8317 3207 8290
3199 8256 3197 8254 3192 8261 3192 8267
3185 8275 3185 8277 3178 8286 3178 8299
3177 8301
TIME...MOT...LOC 0004Z 284DEG 21KT 3198 8287 3188 8299
3181 8316
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 8, 7:35 PM EDT, 29 minutes earlier.
Area forecast discussion, Jun 8, 7:35 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 735 PM EDT SUN JUN 8 2014 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... IN THE WAKE OF THE SHORTWAVE THAT PUSHED THROUGH AND BROUGHT ALL THE CONVECTION TO THE AREA OVERNIGHT AND EARLY THIS MORNING...WEAK RIDGING HAS BUILT IN ALOFT AGAIN WITH SLIGHTLY DRIER DEWPOINTS FILTERING IN ESPECIALLY ACROSS NORTH GEORGIA. THIS TREND WILL CONTINUE WITH WEAK LAGGING FRONT PUSHING INTO THE AREA THIS AFTERNOON AND EVENING. CONVECTION IS ONCE AGAIN SLOW TO FIRE THIS AFTERNOON BUT EXPECT THAT IT WILL START PICKING UP SHORTLY... ESPECIALLY ACROSS SOUTHERN AND WESTERN ZONES WHERE INSTABILITY IS HIGHER AND INFLUENCE OF THE FRONT WILL BE FELT A LITTLE BETTER. ANOTHER ROUND OF CONVECTION CURRENTLY FIRING ACROSS THE LOWER MISSISSIPPI VALLEY SHOULD WEAKEN TONIGHT BUT THE REMNANTS WILL LIKELY PUSH INTO NORTH GEORGIA LATE OVERNIGHT AND EARLY MONDAY...SO HAVE INCREASED POPS ACROSS NORTHERN ZONES ACCORDINGLY. UPPER RIDGE PUSHES A LITTLE FURTHER EAST PLACING THE SOUTHEAST AND TENNESSEE VALLEY INTO SOUTHWEST FLOW ALOFT AHEAD OF ANOTHER...STRONGER... SYSTEM DEVELOPING IN THE PLAINS MONDAY NIGHT. LOWS TONIGHT ESPECIALLY IN NORTH GEORGIA...BEHIND THE FRONT BUT AHEAD OF REMNANT CONVECTION THAT SHOULD PUSH IN CLOSER TO SUNRISE... WILL BE QUITE A BIT COOLER THAN THE PAST FEW NIGHTS. THE REST OF THE AREA SHOULD SEE SIMILAR TEMPS TO LAST NIGHT /THOUGH TEMPS DID GET COOLER THAN FORECAST LAST NIGHT/...BUT GENERALLY FAIRLY CLOSE TO SEASONAL AVERAGES EXCEPT AGAIN UP IN NORTHERN ZONES. TDP .LONG TERM /TUESDAY THROUGH SUNDAY/... FOR NOW...WEDNESDAY LOOKS LIKE THE BEST DAY FOR CONVECTION AS A STRONG SHORTWAVE MOVES ACROSS THE CWFA AHEAD OF AN APPROACHING 500MB TROUGH. ATMOS SHOULD BE SOMEWHAT UNSTABLE AT THE SURFACE...SO THE COOLER TEMPERATURES ALOFT WILL HELP SUSTAIN CONVECTION. HOWEVER...SINCE THE MODELS TYPICALLY HAVE TROUBLE RESOLVING SHORTWAVE ENERGY THIS FAR OUT...THE TIMING WILL BE HARD TO NAIL DOWN. HAVE RAISED POPS ACROSS THE ENTIRE CWFA TO LIKELY. THE TROUGH BEGINS TO SHIFT OFFSHORE LATER THURSDAY INTO FRIDAY. SYNOPTIC MODELS ARE PROGGING A LEE TROUGH TO DEVELOP ACROSS NE/E GA FOR THE REMAINDER OF THE WEEK. THIS FEATURE COULD HELP TO INITIATE/FOCUS PRECIP. && AVIATION... 00Z UPDATE... VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE MAJORITY OF THE FORECAST PERIOD OUTSIDE OF ISOLATED TO SCATTERED CONVECTION. PATCHY TO SCATTERED MVFR VISIBILITIES AND CEILINGS ARE EXPECTED 06-14Z WITH LOCALLY LOWER CONDITIONS POSSIBLE...HOWEVER I DO NOT EXPECT ANY SIGNIFICANT PERIODS AT THE TAF SITES. ALTHOUGH ISOLATED TO SCATTERED CONVECTION IS POSSIBLE AT ANY TIME...THE FAVORED TIME PERIOD WILL BE BEFORE 06Z AND AGAIN AFTER 18Z. SOUTHWEST TO NORTHWEST WINDS ARE EXPECTED TO PREVAIL THROUGH THE PERIOD AT 6KTS OR LESS THROUGH 14Z...INCREASING TO 7-10KTS BY 18Z WITH GUSTS 14-18KT. WINDS WILL BE VARIABLE INDIRECTION AND GUSTY IN THE VICINITY OF THUNDERSTORMS. //ATL CONFIDENCE...00Z UPDATE... MEDIUM. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 89 69 92 / 20 30 20 40 ATLANTA 70 87 71 88 / 20 30 20 40 BLAIRSVILLE 58 81 63 84 / 20 30 30 40 CARTERSVILLE 65 85 68 88 / 20 30 20 40 COLUMBUS 72 91 72 89 / 30 30 20 30 GAINESVILLE 67 85 69 88 / 20 30 20 40 MACON 70 92 70 92 / 30 30 10 30 ROME 65 85 68 87 / 20 40 30 40 PEACHTREE CITY 67 88 67 88 / 30 30 20 40 VIDALIA 72 92 74 94 / 40 30 10 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TDP LONG TERM....NLISTEMAA AVIATION...TDP
Hazardous weather outlook, Jun 8, 3:33 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 333 PM EDT SUN JUN 8 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 333 PM EDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF GEORGIA THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BECOME STRONG...PRODUCING GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING STRIKES. THERE IS ALSO SOME POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS MAINLY SOUTH. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY. AN APPROACHING UPPER LEVEL LOW PRESSURE TROUGH WILL HELP ENHANCE THUNDERSTORM DEVELOPMENT ACROSS THE AREA WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 8, 6:27 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 627 PM EDT SUN JUN 8 2014 GAZ078-079-089>091-082300- 627 PM EDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT... MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 700 PM EDT... AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MIDLAND...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TALBOT...MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MIDLAND...ELLERSLIE...FLAT ROCK...UPATOI...EELBECK/WEST FORT BENNING...BOX SPRINGS...MARION ESTATES AND JUNIPER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. && LAT...LON 3236 8464 3255 8492 3266 8480 3255 8448 TIME...MOT...LOC 2227Z 306DEG 13KT 3258 8477
Special weather statement, Jun 8, 6:39 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT SUN JUN 8 2014
GAZ081-094-082315-
639 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PEACH AND
CRAWFORD COUNTIES UNTIL 715 PM EDT...
AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF FRIENDSHIP TO HORNS...
MOVING SOUTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH AND CRAWFORD COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HORNS...FRIENDSHIP...LEE POPE...
JACK BROWN ESTATES...FORT VALLEY...NAKOMIS...POWERVILLE...BYRON...
MIAMI VALLEY AND LAKEWOOD. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3251 8393 3250 8402 3253 8400 3256 8405
3262 8407 3264 8406 3266 8409 3272 8395
3279 8386 3272 8380 3268 8371 3265 8372
3253 8372 3253 8375 3250 8375 3251 8379
3245 8380 3244 8382
TIME...MOT...LOC 2239Z 325DEG 20KT 3273 8384 3265 8390
3262 8404Special weather statement, Jun 8, 6:50 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT SUN JUN 8 2014
GAZ058-059-071>073-082315-
650 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MONROE...JONES...
BALDWIN...BUTTS AND JASPER COUNTIES UNTIL 715 PM EDT...
AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ETHRIDGE TO HIGH FALLS STATE PARK...MOVING
SOUTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE...JONES...BALDWIN...BUTTS AND JASPER COUNTIES THROUGH
715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HILLSBORO...ADGATEVILLE...INDIAN SPRINGS STATE PARK...ETHRIDGE...HIGH
FALLS STATE PARK...BLOUNT...BLOUNTSVILLE...BERNER...ROUND OAK...
ALLENWOOD...HARDWICK...SCOTTSBORO...BROWNS CROSSING...MILLEDGEVILLE
AND JARRELL PLANTATION. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3302 8309 3298 8398 3312 8405 3320 8404
3320 8409 3326 8412 3324 8378 3324 8354
3317 8354 3318 8339
TIME...MOT...LOC 2250Z 303DEG 23KT 3317 8349 3316 8368
3322 8404Special weather statement, Jun 8, 7:24 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT SUN JUN 8 2014
GAZ108-090000-
724 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILCOX COUNTY
UNTIL 800 PM EDT...
AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PITTS...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILCOX COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE PITTS AND OWENSBORO. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3193 8358 3196 8348 3185 8332 3184 8333
3184 8353
TIME...MOT...LOC 2324Z 324DEG 17KT 3191 8351Special weather statement, Jun 8, 7:31 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT SUN JUN 8 2014
GAZ069-079>081-090000-
731 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...UPSON...
TAYLOR AND CRAWFORD COUNTIES UNTIL 800 PM EDT...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SALEM TO 6 MILES NORTH OF PRATTSBURG...
MOVING SOUTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...UPSON...TAYLOR AND CRAWFORD COUNTIES THROUGH 800 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SALEM...
PRATTSBURG...CARSONVILLE...WESLEY CHURCH AND FICKLING MILL. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3262 8438 3281 8441 3281 8438 3282 8436
3279 8435 3281 8434 3280 8431 3278 8428
3278 8425 3278 8422 3277 8416 3268 8403
3262 8414
TIME...MOT...LOC 2331Z 322DEG 11KT 3275 8420 3274 8428
3279 8437Special weather statement, Jun 8, 8:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT SUN JUN 8 2014
GAZ110-111-090030-
804 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER AND TELFAIR COUNTIES UNTIL 830 PM EDT...
AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WORKMORE TO 7 MILES SOUTHWEST OF CHINA
HILL...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER AND TELFAIR COUNTIES THROUGH 830 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WORKMORE...CHINA
HILL...TOWNS...JACKSONVILLE...SPRING HILL...HORSE CREEK WMA AND
LUMBER CITY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3180 8309 3180 8314 3184 8317 3207 8290
3199 8256 3197 8254 3192 8261 3192 8267
3185 8275 3185 8277 3178 8286 3178 8299
3177 8301
TIME...MOT...LOC 0004Z 284DEG 21KT 3198 8287 3188 8299
3181 8316The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:27 PM EDT | Special Weather Statement | FFC | Harris | 48 min |
| Jun 8, 9:38 PM EDT | Special Weather Statement | FFC | Harris, Troup | 67 min |
| Jun 8, 10:25 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 50 min |
| Jun 9, 7:42 AM EDT | Special Weather Statement | FFC | Chattooga, Dade, Floyd, Walker | 63 min |
| Jun 9, 8:50 AM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 25 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.